# SDR SIMA200820302

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36011335002030C
- Part serial: 234115
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4278 UPON LANDING CREW REPORTED, AN ENGINE 1 FIRE INDICATION.  NO EMERGENCY DECLARED AND FIRE BOTTLE WAS NOT DISCHARGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER 1 ENGINE FIRE DETECTION LOOP IAW EMB 140 AMM 26-11-01.  FIRE DETECTION OPERATIONAL CHECK PERFORMED AND SYSTEM FUNCTIONS NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (A)
